中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 71-80 of 106)

Items/Page:    Sort:
an irregular grid for the numerical solution of linear elliptic partial differential equations [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2005-01-01, 卷号: 166, 期号: 1, 页码: 84-94
Chen YR; Sun JC
  |  
 
the gps measured sitec caused by the very intense solar flare on july 14, 2000 [期刊论文]
SPACE WEATHER, 2005-01-01, 卷号: 36, 期号: 12, 页码: 2465-2469
Wan WX; Liu LB; Yuan H; Ning BQ; Zhang SR
  |  
 
property-preserving subnet reductions for designing manufacturing systems with shared resources [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2005-01-01, 卷号: 332, 期号: 1-3, 页码: 461-485
Huang HJ; Jiao L; Cheung TY
  |  
 
on an open problem of amadio and curien: the finite antichain condition [期刊论文]
Information and Computation, 2005-01-01, 卷号: 202, 期号: 1, 页码: 87-103
Zhang GQ; Jiang Yun
  |  
 
compositional properties of sequential processes [期刊论文]
Electronic Notes in Theoretical Computer Science, 2005-01-01, 卷号: 118, 期号: 4, 页码: 111-128
Zhan Naijun
  |  
 
2d point-in-polygon test by classifying edges into layers [期刊论文]
Computers & Graphics-uk, 2005-01-01, 卷号: 29, 期号: 3, 页码: 427-439
Wang WC; Li Jie; Wu EH
  |  
 
hash channels [期刊论文]
Computers & Security, 2005-01-01, 卷号: 24, 期号: 8, 页码: 653-661
Wu Chuankun
  |  
 
a randomized rsa-based partially blind signature scheme for electronic cash [期刊论文]
Computers & Security, 2005-01-01, 卷号: 24, 期号: 1, 页码: 44-49
Tianjie Cao; Lin Dongdai; Rui Xue
  |  
 
cryptanalysis of some signature schemes with message recovery [期刊论文]
Applied Mathematics and Computation, 2005-01-01, 卷号: 170, 期号: 1, 页码: 103-114
Zhang ZF; Feng Dengguo
  |  
 
proof of chvatals conjecture on maximal stable sets and maximal cliques in graphs [期刊论文]
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2004-01-01, 卷号: 91, 期号: 2, 页码: 301-325
Deng XT; Li GJ; Zang WN
  |  
 

previous 1 2 3 4 5 6 7 8 9 10 11 next

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace